Prednisolone Eye drops Problem

  • Country:

    USA (United States of America)

  • Age:

    55

  • Gender:

    Male

  • Do you suffer from pre-existing illnesses in the eye:

    No

  • Did you perform any surgery for the eyes:

    Yes

    Cataract Eye Surgery
  • Do you use any eye drops:

    Yes

    Pred Forte Eye Drops
  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hi,

I have a question about the Prednisolone AC that I have had to use after cataract surgery.

I wasn't aware to shake the med up. I used it for two days like that and after the third day I noticed a filmy feeling on my eye and blurriness like there was an oily substance on my eye. My sight was perfectly clear before I started the Pred.

My opthamologist said the the new lens was clear, everything looked good inside the eye. The med was as milky as half & half when it came out into my eye. Because the med wasn't shaken before use, did I maybe get too much of the suspension vehicle in my eye to cause the blurriness and filmy feeling.

Also, is there anything I can do the get rid of the film, or will it just eventually wear away, and how long might that take?

Thanks

 

Answer

 

 

 

Thanks for your Question

Actually if you didn't shaken the bottle you will get less from the active ingredient because in prednisolone suspension, the active ingredients or particles tend to fall to the bottom.

You have a common feeling that will wear away once you stop using the medication.

 

Web Eye Clinic
 



Related Questions